# SDR CALA2023041401110

- Difficulty date: April 14, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N2136U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62648
- Aircraft time: 25,084 hours, 2,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: Failed
- Location: M33143 (Lh)
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFAR EMERGENCY LIGHT BATTERY PACK M33143(LH) FAIL TEST. P/N:D717 -01-100 AND S/N:426922 OFAR EMERGENCY LIGHT BATTERY PACK M33143(LH) REPLACED AND OPERAT ION TEST CARRIED OUT FOUND SATISFACTORY AMM 33-51-06. TASK ACCOM PLISHED BY V943525.
